Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Short periods, gaseous, bodyache, headache, backache, mood swings, cramps, burping and bloating, HPT negative. Reason?

2 weeks ago i had my peroid it only lasted 2 half days normally it lastes 4 .. and i have been gassy body pains keeping headach and back aches.. moody tired all the time when trying to lay down can t get comfortable . having lots of cramping took 2 hpt both where negative what is going on with me.. oh yeah burbing alot and having bloated feeling .. please help
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You have symptoms that could suggest early pregnancy. You should get a blood test for pregnancy done and consult a gynecologist for an examination and a sonogram if needed. It is possible for spotting to occur at the usual time of the cycle even in early pregnancy sometimes. HPTs are not very sensitive to detect low levels of hormone that sometimes occurs in early stages. Please get further suggestions from your doctor. Take care.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor